# SDR CALA2016082395653

- Difficulty date: August 18, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 82,476 hours, 14,071 cycles
- Engine: Pwa PW4077
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON PANEL 433CL CUTOUT INNER SKIN FOUND CHAFED.   SMOOTHED OUT IAW SRM 51-10-02.
